# SDR DLM88081391

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 52,000 hours, 39,871 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394504
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR RT CHORD CRACKED THROUGH THREE FASTENER HOLES AT ZFS=52.  DAMAGE CUT OUT OF FLANGE AND REINFORCED WITH A REPAIR ANGLE.
